MathSciNet Relay Station
MathSciNet bibliographic data
MR1628031 20G05 (22E47)
Adams, Jeffrey; Huang, Jing-Song; Vogan, David A., Jr. Functions on the model orbit in $E_8$. Represent. Theory 2 (1998), 224–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement